| Model Number |
CCWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A facility representative reported that following an intraocular lens (iol) implant procedure, patient very bothered by glared halos.The lens was exchanged for an unknown advanced technology intraocular lens (atiol) after the initial implant procedure.The clinical reason was other mechanical complication of iol.Additional information has been requested.